Hi there, I have been taking Lortabs(7.5/500) and Vicodin(7.5/750) for about 6 months never mixing them together but rather taking them every other day sometimes waiting 3 days (I did that about 24 times within the 6 month period) before the next pill and even 2 weeks which I recall I did ones or twice. Most of the times I would take 4-5 lortabs and 4-7 vicodins. My question is how bad is my liver right now, I realized how damaging they are for your liver. What should I do besides quitting (I am already doing that) any other suggestions to get my liver back to normal health.
13 Dec 2011
The liver can regenerate if you are worried about that. I commend you for wanting to quit the pain meds. The tylenol is the worst on the liver. All meds eventually make it thru there, it's just some are worse on it than others. Some meds are excreted maily thru the kidneys too, but the pain meds do go thru the liver. L-Argenine is a good ammino acid that will help in liver regeneration. I myself had to take it & so did my dog. I suggest 2,000mg a day . It comes in a tasteless powder you just mix with water. Good luck to you...
13 Dec 2011
silent threat, its great your quitting, im on a slow taper from percoct 10/325, and at one time vicoden 7.5/750. at least 12 total a day in 4 doses. i believe the safe tylenol intake daily is about 4000. and looking at your numbers it looks like your at the safe, but dont go over. mabe you can ask your dr for a full blood work to ease your mind, get a liver function test. and i know you can buy liver cleanses in the healthfood stores. and of course lots of water, water, water. hang in there on you quitting, good luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... who is 73 recently spent 24 hours in the hospital recovering from too much lortab. Is the use of lortabs with aged patients an area of debate as ...
1 answer • 22 Oct 2010
... on the other. Is this a form of vicodin or just a strong lortab pill??
1 answer • 20 May 2012
Vicodin - Hi. I am new to all this and I have gone through many different topics trying to find the right answer for me with no luck yet. So here is ...
2 answers • 30 May 2012